Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 224, NWS Jackson, MS

April 14, 2016Jasper County, Jones County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2016, 5:02 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2016, 5:02 PM CDT (22:02 UTC)
Expired
Apr 14, 2016, 5:47 PM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Jasper County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 5:20 PM CDTHAIL 1Ese Sandersville, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

096 
WUUS54 KJAN 142202
SVRJAN
MSC061-067-142300-
/O.NEW.KJAN.SV.W.0224.160414T2202Z-160414T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CDT THU APR 14 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JONES COUNTY IN SOUTHEASTERN MISSISSIPPI...
  SOUTHEASTERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 600 PM CDT

* AT 502 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOSS...OR 9
  MILES EAST OF STRINGER...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SANDERSVILLE AND HEIDELBERG AROUND 515 PM CDT. 
  STAFFORD SPRINGS AROUND 525 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3182 8891 3182 8894 3181 8894 3172 8895
      3184 8919 3197 8913 3193 8891
TIME...MOT...LOC 2202Z 289DEG 21KT 3187 8911 

HAIL...1.25IN
WIND...60MPH
 
$$

DB
3 follow-up statements
107 
WWUS54 KJAN 142207
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT THU APR 14 2016

MSC061-067-142300-
/O.CON.KJAN.SV.W.0224.000000T0000Z-160414T2300Z/
JONES MS-JASPER MS-
507 PM CDT THU APR 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN JONES AND SOUTHEASTERN JASPER COUNTIES...

AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SANDERSVILLE...
OR 11 MILES EAST OF STRINGER...MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SANDERSVILLE AROUND 515 PM CDT. 
  HEIDELBERG AROUND 520 PM CDT. 
  STAFFORD SPRINGS AROUND 525 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3182 8891 3182 8894 3181 8894 3172 8895
      3184 8919 3197 8913 3193 8891
TIME...MOT...LOC 2207Z 289DEG 21KT 3186 8908 

HAIL...1.50IN
WIND...60MPH
 
$$

DB
510 
WWUS54 KJAN 142238
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CDT THU APR 14 2016

MSC061-067-142300-
/O.CON.KJAN.SV.W.0224.000000T0000Z-160414T2300Z/
JONES MS-JASPER MS-
538 PM CDT THU APR 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN JONES AND SOUTHEASTERN JASPER COUNTIES...

AT 538 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
STAFFORD SPRINGS...OR 16 MILES NORTHWEST OF WAYNESBORO...MOVING EAST AT
25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN JONES AND SOUTHEASTERN JASPER COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3182 8891 3182 8894 3181 8894 3172 8895
      3179 8908 3189 8902 3187 8891
TIME...MOT...LOC 2238Z 289DEG 21KT 3180 8888 

HAIL...1.00IN
WIND...60MPH
 
$$

DB
480 
WWUS54 KJAN 142247
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT THU APR 14 2016

MSC061-067-142257-
/O.CAN.KJAN.SV.W.0224.000000T0000Z-160414T2300Z/
JONES MS-JASPER MS-
547 PM CDT THU APR 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JONES AND
SOUTHEASTERN JASPER COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

LAT...LON 3182 8891 3182 8894 3181 8894 3172 8895
      3179 8908 3189 8902 3187 8891
TIME...MOT...LOC 2246Z 289DEG 21KT 3178 8882 

$$

DB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:32 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 14, 3:32 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT THU APR 14 2016

.SHORT TERM...
THE UPPER LOW IS STILL LOCATED OVER NORTHERN ARKANSAS THIS AFTERNOON.
SCATTERED SHOWERS AND STORMS ACROSS THE AREA ARE BEING FUELED BY
DECENT CAPE VALUES PAIRED WITH GOOD MID LEVEL LAPSE RATES. HAVE ONLY
RECEIVED A FEW REPORTS OF QUARTER SIZE HAIL WITH PEA TO DIME SIZE
MOST LIKELY. WITH ABOUT 35 KT BULK SHEAR THE STORMS ARE SLOW MOVING.
ONE STORM THOUGH NEAR BROOKHAVEN ATTM SEEMS TO BE OVER-ACHIEVING
WITH GOLF BALL SIZE HAIL.

OVERNIGHT...THE LOW WILL BEGIN ITS SHIFT TO THE EAST. BY 12Z EXPECT
IT TO BE CENTERED OVER NORTHERN MISSISSIPPI. SCATTERED SHOWERS WILL
CONTINUE THROUGH THE NIGHT, THROUGH THE DAY FRIDAY AND EVENTUALLY
DISSIPATE IN COVERAGE FRIDAY EVENING AS RIDGING STARTS TO BUILD INTO
THE AREA. INSTABILITY REALLY STARTS TO WANE AFTER 00Z TONIGHT AND
NEVER REAPPEARS WITH THIS SYSTEM. THEREFORE DO NOT EXPECT ANY SEVERE
STORMS TOMORROW.

CLOUDS WILL REMAIN ABUNDANT OVER THE REGION UNTIL SATURDAY NIGHT
WHEN THE UPPER RIDGE REALLY STARTS TO SETTLE IN. HIGH TEMPS IN THE
UPPER 60S/LOW 70S WILL BE SLIGHTLY BELOW AVERAGE AGAIN ON FRIDAY AS
CLOUDS REMAIN SOCKED IN TO THE AREA. LOWS IN THE 50S ARE ABOUT
NORMAL FOR THIS TIME OF YEAR. /10/

.LONG TERM...
SUNDAY THROUGH WEDNESDAY...

WE WILL HAVE AN INTERESTING UPPER PATTERN AS WE START WITH A REX
BLOCK OVER THE EASTERN CONUS...WHICH WILL TRANSITION TO A HIGHER
LATITUDE OMEGA BLOCK EARLY NEXT WEEK. THIS WILL KEEP A SLOW MOVING
UPPER TROUGH OVER THE WESTERN CONUS AT BAY. WITH THIS PATTERN STILL
LOOKING AT A MOSTLY DRY CONDITIONS OVER THE ARKLAMISS FOR THE
WEEKEND INTO EARLY NEXT WEEK.

AS THE REX BLOCK PATTERN TRANSITIONS INTO AN OMEGA BLOCK THIS
WEEKEND...THE UPPER LEVEL RIDGE WILL GENERALLY BECOME FIXED ALONG
THE MS RIVER VALLEY. HIGHER HEIGHTS AND SUBSIDENCE ASSOCIATED WITH
THIS RIDGE POSITION SHOULD ENSURE MOSTLY DRY AND CONTINUED MILD DAYS
AND COOL NIGHTS FOR THE ARKLAMISS GOING FROM THE WEEKEND INTO
MONDAY. KEPT ANY LOW CHANCES OF RAIN MAINLY WEST OF THE MS RIVER FOR
SUNDAY NIGHT THROUGH MONDAY NIGHT. AS WE MOVE INTO THE MIDDLE OF THE
WORK WEEK THE PATTERN WILL TRANSITION AS THE UPPER TROUGH WILL BE
SQUEEZED OUT BY TWO BLOCKING RIDGES ON EITHER SIDE OF THE FEATURE.
THIS WILL BECOME AN HIGH OVER LOW BLOCK OVER THE WESTERN HALF OF THE
CONUS. THERE WILL BE AN ACTIVE SOUTHERN STREAM TO THE SOUTH WITH A
SERIES OF DISTURBANCES PUSHING THROUGH. THE ECMWF AND GFS BOTH BRING
A DISTURBANCE INTO THE REGION FOR TUESDAY INTO WEDNESDAY. OUR RAIN
CHANCES WILL CONTINUE INTO THE WEEKEND AS A SERIES OF DISTURBANCES
CONTINUE TO MOVE INTO THE SOUTHERN STREAM. /17/

&&

.AVIATION...
A CONGLOMERATION OF CLOUDS AND CONVECTION THROUGHOUT THE NEXT 24
HOURS WILL RESULT IN MAINLY MVFR FLIGHT CATEGORIES AT MOST SITES.
SOME BRIEF PERIODS OF IFR/LIFR CONDITIONS ARE POSSIBLE IF HEAVIER
CONVECTION IS OBSERVED ON-STATION. A FEW SEVERE STORMS ARE ALSO
POSSIBLE THROUGH THE REMAINDER OF THIS AFTERNOON ACROSS THE AREA.
HAIL TO THE SIZE OF QUARTERS AND GUSTY WINDS WILL BE POSSIBLE WITH
THESE SEVERE STORMS. PREVAILING WINDS THIS AFTERNOON AND OVERNIGHT
WILL BE FROM THE EAST BETWEEN 3-8 KNOTS. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  68  54  73 /  53  41  21  12
MERIDIAN      56  66  52  72 /  53  43  24  14
VICKSBURG     60  72  57  75 /  54  36  20  14
HATTIESBURG   59  70  55  74 /  52  33  23  15
NATCHEZ       60  72  57  75 /  50  35  20  15
GREENVILLE    59  71  55  73 /  50  26  17  15
GREENWOOD     58  69  54  73 /  53  30  17  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 14, 2:06 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
206 PM CDT THU APR 14 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
151100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
206 PM CDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY...

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA
THROUGH THE REMAINDER OF THIS AFTERNOON.  HAIL TO THE SIZE OF
QUARTERS WILL BE THE PRIMARY CONCERN WITH THESE STORMS...BUT A STORM
OF TWO COULD PRODUCE DAMAGING WIND GUSTS OF 60 MPH. THUNDERSTORMS
ARE EXPECTED TO DIMINISH IN COVERAGE AND INTENSITY AS WE PROGRESS
INTO THE EVENING HOURS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Apr 14, 4:19 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT THU APR 14 2016

MSZ065-066-142145-
COVINGTON MS-JONES MS-
419 PM CDT THU APR 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COVINGTON AND
SOUTHWESTERN JONES COUNTIES UNTIL 445 PM CDT...

AT 419 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR EASTABUCHIE...OR 8 MILES NORTHWEST OF PETAL...MOVING NORTHEAST AT
20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MOSELLE AROUND 435 PM CDT.
  LAUREL AROUND 445 PM CDT.

LAT...LON 3157 8944 3161 8909 3143 8911 3144 8950
TIME...MOT...LOC 2119Z 204DEG 18KT 3144 8934

DB
Local storm report, Apr 14, 4:23 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             4 SE JOHNS              32.09N 89.78W
04/14/2016  E1.00 INCH       RANKIN             MS   PUBLIC

&&

JCULIN
Special weather statement, Apr 14, 4:38 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
438 PM CDT THU APR 14 2016

MSZ057-142215-
JASPER MS-
438 PM CDT THU APR 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JASPER COUNTY UNTIL 515
PM CDT...

AT 438 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BAY SPRINGS...OR NEAR STRINGER...MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MOSS AROUND 505 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3182 8904 3181 8922 3187 8932 3196 8932
      3205 8927 3197 8895
TIME...MOT...LOC 2138Z 294DEG 13KT 3194 8924

BYB
Local storm report, Apr 14, 4:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             2 E TOPEKA              31.42N 90.15W
04/14/2016  E1.00 INCH       LAWRENCE           MS   PUBLIC

&&

JCULIN
Local storm report, Apr 14, 4:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             1 N EASTABUCHIE         31.45N 89.28W
04/14/2016  E0.75 INCH       JONES              MS   BROADCAST MEDIA

            AT WDAM

&&

JCULIN
Local storm report, Apr 14, 5:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
501 PM CDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             MOSELLE                 31.50N 89.28W
04/14/2016  E1.00 INCH       JONES              MS   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:40 AM CDTSevere Thunderstorm WarningJANWarren65 min
Apr 14, 10:54 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren81 min
Apr 14, 11:31 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren59 min
Apr 14, 12:09 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds81 min
Apr 14, 1:24 PM CDTSpecial Weather StatementJANRankin66 min
Apr 14, 1:44 PM CDTSpecial Weather StatementJANJefferson46 min
Apr 14, 2:00 PM CDTSevere Thunderstorm WarningJANJefferson27 min
Apr 14, 2:15 PM CDTSevere Thunderstorm WarningJANRankin60 min
Apr 14, 2:16 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln29 min
Apr 14, 2:58 PM CDTSevere Thunderstorm WarningJANSmith62 min
Apr 14, 3:03 PM CDTSevere Thunderstorm WarningJANLincoln57 min
Apr 14, 3:47 PM CDTSpecial Weather StatementJANLamar28 min
Apr 14, 4:02 PM CDTSevere Thunderstorm WarningJANLawrence43 min
Apr 14, 4:19 PM CDTSpecial Weather StatementJANJones26 min
Apr 14, 4:29 PM CDTSevere Thunderstorm WarningJANJones61 min
Apr 14, 4:31 PM CDTSevere Thunderstorm WarningJANJefferson Davis41 min
Apr 14, 4:38 PM CDTSpecial Weather StatementJANJasper37 min
Apr 14, 5:09 PM CDTFlash Flood WarningJANJasper, Jones3 hr
Apr 14, 5:22 PM CDTSpecial Weather StatementJANLowndes23 min
Apr 14, 5:30 PM CDTSpecial Weather StatementJANCovington30 min
Apr 14, 5:43 PM CDTFlash Flood WarningJANLowndes3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.